# SDR SWIA200312015

- Difficulty date: April 25, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 15,597 hours, 22,823 cycles
- Engine: Pwa PW118A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT INBOARD FLOORBEAM AND SEAT TRACK AT FORWARD END OF SEAT TRACK.  FOUND DURING C-CHECK INSPECTION.  REPAIRED CORROSION ON LEFT INBOARD FLOORBEAM AND SEAT TRACK AT FORWARD END OF SEAT TRACK.  REPAIRED FLOORBEAM IAW SRM 53-00-03 AND REPAIRED SEAT TRACK IAW EMB EST 186/96.  NO DEFECTS NOTED.
